Alert archive / Arizona / Red Flag Warnings in 2009
Red Flag Warning 4, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Apr 7, 2009, 5:12 AM MST for Mohave County, Arizona. It took effect at Apr 7, 2009, 12:00 PM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2009, 5:12 AM MST (12:12 UTC)
- In effect from
- Apr 7, 2009, 12:00 PM MST
- Expired
- Apr 7, 2009, 9:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Las Vegas, NV
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 102 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 0.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3437 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KVEF 071212 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 512 AM PDT TUE APR 7 2009 ...RED FLAG WARNING FOR ELEVATIONS BELOW 4000 FEET IN SOUTHERN MOHAVE COUNTY DUE TO STRONG SOUTH WINDS...WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... .AS AN AREA OF LOW PRESSURE APPROACHES THE CENTRAL CALIFORNIA COAST TODAY SOUTH WINDS WILL INCREASE OVER NORTHWEST ARIZONA. STRONG SOUTH WINDS...WARM TEMPERATURES AND LOW RELATIVE HUMIDITY VALUES WILL COMBINE TO CREATE EXTREME FIRE GROWTH POTENTIAL. AZZ102-080400- /O.UPG.KVEF.FW.A.0003.090407T1700Z-090408T0400Z/ /O.NEW.KVEF.FW.W.0004.090407T1900Z-090408T0400Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 512 AM MST TUE APR 7 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR ELEVATIONS BELOW 4000 IN SOUTHERN MOHAVE COUNTY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. VERY FINE FUELS THAT COULD CARRY A FIRE HAVE CURED IN THE LOWER ELEVATIONS OF SOUTHERN MOHAVE COUNTY. SUSTAINED SOUTH WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH WILL OCCUR THIS AFTERNOON INTO THE EARLY EVENING. HUMIDITY VALUES WILL BE BETWEEN 5 AND 10 PERCENT WHILE HIGH TEMPERATURES WILL BE 7 TO 10 DEGREES ABOVE NORMAL AT ELEVATIONS BELOW 4000 FEET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ AZZ101-080400- /O.NEW.KVEF.FW.W.0004.090407T1900Z-090408T0400Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- 512 AM MST TUE APR 7 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR THE ARIZONA SIDE OF THE COLORADO RIVER VALLEY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING. VERY FINE FUELS THAT COULD CARRY A FIRE HAVE CURED IN THE COLORADO RIVER VALLEY. SUSTAINED SOUTH WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 MPH WILL OCCUR THIS AFTERNOON INTO THE EARLY EVENING. THE WIND ALONG WITH WARM TEMPERATURES WILL COMBINE WITH HUMIDITY VALUES OF 5 TO 10 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ PIERCE
2 follow-up statements
000 WWUS85 KVEF 072236 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 336 PM PDT TUE APR 7 2009 ...RED FLAG WARNING FOR ELEVATIONS BELOW 4000 FEET IN SOUTHERN MOHAVE COUNTY DUE TO STRONG SOUTH WINDS...WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... .AS AN AREA OF LOW PRESSURE OFF THE CENTRAL CALIFORNIA COAST HAS RESULTED IN STRONG SOUTHERLY WINDS OVER NORTHWEST ARIZONA. THIS COMBINED WITH WARM TEMPERATURES AND LOW RELATIVE HUMIDITY VALUES HAS RESULTED IN CONDITIONS FAVORABLE FOR EXTREME FIRE GROWTH POTENTIAL. AZZ101-102-080400- /O.CON.KVEF.FW.W.0004.000000T0000Z-090408T0400Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU- 336 PM MST TUE APR 7 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... VERY FINE FUELS THAT COULD CARRY A FIRE HAVE CURED IN THE COLORADO RIVER VALLEY. SUSTAINED SOUTH WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 MPH WILL CONTINUE INTO THE EARLY EVENING. THE WIND ALONG WITH WARM TEMPERATURES WILL COMBINE WITH HUMIDITY VALUES OF 5 TO 10 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$
153 WWUS85 KVEF 072237 CCA RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 336 PM PDT TUE APR 7 2009 ...RED FLAG WARNING FOR ELEVATIONS BELOW 4000 FEET IN SOUTHERN MOHAVE COUNTY DUE TO STRONG SOUTH WINDS...WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... .AN AREA OF LOW PRESSURE OFF THE CENTRAL CALIFORNIA COAST HAS RESULTED IN STRONG SOUTHERLY WINDS OVER NORTHWEST ARIZONA. THIS COMBINED WITH WARM TEMPERATURES AND LOW RELATIVE HUMIDITY VALUES HAS RESULTED IN CONDITIONS FAVORABLE FOR EXTREME FIRE GROWTH POTENTIAL. AZZ101-102-080400- /O.CON.KVEF.FW.W.0004.000000T0000Z-090408T0400Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU- 336 PM MST TUE APR 7 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... VERY FINE FUELS THAT COULD CARRY A FIRE HAVE CURED IN THE COLORADO RIVER VALLEY. SUSTAINED SOUTH WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 MPH WILL CONTINUE INTO THE EARLY EVENING. THE WIND ALONG WITH WARM TEMPERATURES WILL COMBINE WITH HUMIDITY VALUES OF 5 TO 10 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Apr 7, 4:40 AM MST, 32 minutes earlier.
Area forecast discussion, Apr 7, 4:40 AM MST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
440 AM PDT TUE APR 7 2009
.SYNOPSIS...STRONG SOUTHWEST WINDS WILL CONTINUE ACROSS THE HIGH
DESERT OF SAN BERNARDINO COUNTY TODAY AS AN AREA OF LOW PRESSURE
MOVES ACROSS THE GREAT BASIN. ISOLATED TO SCATTERED RAIN SHOWERS
WITH SNOW IN THE MOUNTAINS WILL SPREAD EAST ACROSS THE GREAT BASIN
WHILE TEMPERATURES WILL BE NOTICEABLY COOLER. AFTER A BRIEF BREAK
THURSDAY...ANOTHER STORM WILL MOVE INTO THE AREA FRIDAY AND SATURDAY.
&&
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...UPPER LOW IS OVER CENTRAL
CALIFORNIA EARLY THIS MORNING. LOW FORECAST TO LIFT NORTHEAST ACROSS
NORTHERN NEVADA/UTAH TODAY WITH WEAKER CIRCULATION SET TO MOVE OVER
SOUTHERN NEVADA AND NORTHWEST ARIZONA LATE THIS AFTERNOON AND
EVENING. SOME LIGHT RAIN HAS FALLEN ACROSS NORTHERN INYO...ESMERALDA
AND CENTRAL NYE COUNTIES OVER THE PAST 6 HOURS. THE GREATEST AMOUNT
REPORTED HAS BEEN 0.03 AT GOLDFIELD. HIGHEST POPS TODAY WILL BE
ACROSS OUR NORTHERN ZONES AS UPPER LOW LIFTS NORTHEAST ACROSS
NORTHERN NEVADA. CLOUDS WILL BEGIN TO FILL IN OVER SOUTHERN NEVADA
AND NORTHWEST ARIZONA THIS AFTERNOON AS WEAKER CIRCULATION WORKS
OVER THE AREA. STUCK WITH A SLIGHT CHANCE IN THE VALLEYS WITH
SLIGHTLY HIGHER POPS IN THE SOUTHERN NEVADA MOUNTAINS. AS FAR AS
QPF...LOOKING FOR ONLY A FEW HUNDREDTHS IN THE MOUNTAINS AND
PROBABLY ONLY TRACE AMOUNTS IN THE VALLEYS. SHOWERS WILL END THIS
EVENING AS TROUGH WILL BE REPLACED BY A SHORTWAVE RIDGE THURSDAY.
LONGWAVE PATTERN REMAINS PROGRESSIVE WITH NEXT TROUGH DIGGING DOWN
THE WEST COAST THURSDAY NIGHT THEN SWINGING INLAND FRIDAY. DID UP
POPS ACROSS EASTERN ZONES FRIDAY NIGHT AS POSITION OF UPPER LOW
FAVORABLE FOR MOISTURE ADVECTION FROM THE SOUTH. NOW FOR THE WIND.
WINDS ARE BEGINNING TO DECREASE OVER WESTERN INYO COUNTY BUT STILL
HOWLING ACROSS THE SPRING MOUNTAINS AND RED ROCK CANYON EARLY THIS
MORNING. RAWS STATION AT RED ROCK CANYON HAS GUSTED TO 58 MPH TWICE
SINCE MIDNIGHT. NAM12 H700 WINDS INDICATED STRONGEST BELT WAS OVER
SOUTHERN NEVADA BETWEEN 11 PM AND 4 AM THIS MORNING WITH WINDS ALOFT
DECREASING AFTER 4 AM AS BELT SHIFTS EAST OVER UTAH AND ARIZONA. THE
WIND ADVISORY CONTINUE THROUGH 7 AM PDT. SURFACE WINDS HAVE
DECOUPLED OVER SAN BERNARDINO COUNTY. HOWEVER...SURFACE PRESSURE
GRADIENT WILL TIGHTEN TODAY LEADING TO INCREASED WINDS OVER WESTERN
AND CENTRAL PARTS OF THE COUNTY. A WIND ADVISORY STARTS AT 10 AM
THIS MORNING AND RUNS THROUGH 8 PM THIS EVENING. NOTICEABLY COOLER
TODAY WITH SLIGHT WARMING THURSDAY AND FRIDAY.
.LONG TERM...00Z MODELS ARE IN AGREEMENT WITH THE LOW CENTERED OVER
NORTHWEST ARIZONA/SOUTHWEST UTAH EARLY SATURDAY AND THEN SHIFTING IT
EAST DURING THE DAY. THE BEST CHANCE OF SHOWERS IS EXPECTED OVER THE
CENTRAL AND EASTERN CWA SATURDAY WITH LINGERING SHOWERS EAST THAT
NIGHT. THE GFS SHOWS VERY LITTLE IN THE WAY OF NORTH WIND WITH THIS
SYSTEM WITH THE ECMWF REMAINING THE MOST BULLISH. IF THEY DO DEVELOP
THEY ARE EXPECTED TO BE SHORT LIVED. SATURDAY TEMPERATURES SHOULD BE
5 TO 10 DEGREES BELOW NORMAL. A SHORTWAVE APPROACHES THE PACIFIC
NORTHWEST SUNDAY AHEAD OF THE NEXT DEVELOPING SYSTEM IN THE GULF OF
ALASKA. THIS SENDS A BATCH OF CLOUDS THROUGH THE AREA SUNDAY BUT
MAINLY ACROSS THE NORTH SO TEMPERATURES IN THE SOUTHERN REGIONS OF
THE CWA SHOULD BE ABLE TO REBOUND BACK TO NEAR NORMAL. THE NEXT
SYSTEM DROPS INTO THE PACIFIC NORTHWEST EARLY TUESDAY AND THEN
SLIDES QUICKLY INTO THE SOUTHERN GREAT BASIN AND MOJAVE DESERT LATER
IN THE DAY. SOME MODEL DISAGREEMENT IN JUST HOW FAR WEST THE SYSTEM
TRACKS SO IT IS QUESTIONABLE WHETHER THIS WILL JUST BE A WIND EVENT
OR WHETHER THERE WILL BE SOME SHOWER ACTIVITY MIXED IN. EITHER WAY
COOLER CONDITIONS ARE LIKELY UNDER ALL SCENARIOS AND TEMPERATURES
SHOULD DROP BACK SEVERAL DEGREES BELOW NORMAL ONCE AGAIN.
&&
.AVIATION...FOR MCCARRAN...A STORM MOVING ACROSS THE AREA TODAY WILL
CONTINUE TO BRING GUSTY SOUTHWEST WINDS THROUGH THE DAY. SPEEDS IN
GENERAL ARE EXPECTED TO BE 12-18 KTS WITH GUSTS TO AROUND 25 KTS
THROUGH ABOUT 02Z. WINDS THEN DECREASE THIS EVENING TO AROUND 10KTS.
ALTHOUGH SHOWERS ARE NOT EXPECTED AT THE AIRPORT TODAY...SHOWERS
THAT FORM AROUND THE VALLEY COULD CREATE GUSTY ERRATIC WINDS AT
TIMES THIS AFTERNOON. STRONG MID AND UPPER LEVEL WINDS WILL ALSO
CREATE TURBULENCE ALOFT THROUGH THIS EVENING. SKIES TO REMAIN MOSTLY
CLEAR THROUGH MUCH OF THE DAY BUT SCATTERED CLOUDS AROUND 10KFT
POSSIBLE LATE THIS AFTERNOON INTO THE EVENING. ANOTHER STORM WILL
AFFECT THE AREA BEGINNING LATE THURSDAY AND CONTINUING THROUGH
SATURDAY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...GUSTY SOUTHWEST WINDS ARE EXPECTED TODAY ACROSS THE
MOJAVE DESERT AND SOUTHERN GREAT BASIN WITH GUSTS GENERALLY BETWEEN
20 AND 30 KTS. THE HIGHER ELEVATIONS AND PORTIONS OF SAN BERNARDINO
COUNTY COULD SEE GUSTS EXCEEDING 40 KTS AT TIMES. STRONG MID AND
UPPER LEVEL WINDS WILL CREATE TURBULENCE ALOFT THROUGH THIS EVENING.
CEILINGS BETWEEN 5-7KFT EXPECTED ACROSS PORTIONS OF THE NORTH TODAY
WITH SHOWERS CONFINED TO MAINLY THE NORTHERN MOUNTAINS. ELSEWHERE...
A FEW TO SCT CLOUDS BETWEEN 5-7KFT. ANOTHER STORM WILL BRING IMPACTS
TO THE AREA BEGINNING THURSDAY AND CONTINUING THROUGH SATURDAY.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY UNTIL 7 AM PDT THIS MORNING FOR NVZ018-019.
AZ...NONE.
CA...WIND ADVISORY UNTIL 7 AM PDT THIS MORNING FOR CAZ519-521.
WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING
FOR CAZ523>526.
&&
PIERCE/SALMEN
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Apr 7, 5:04 AM MST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 504 AM PDT TUE APR 7 2009 CAZ520-522-523-NVZ014-017-080800- OWENS VALLEY-DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- ESMERALDA AND CENTRAL NYE COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- 504 AM PDT TUE APR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM NOON UNTIL 8 PM FOR THE OWENS VALLEY...DEATH VALLEY NATIONAL PARK...NORTHWEST SAN BERNARDINO COUNTY...ESMERALDA AND CENTRAL NYE COUNTY. SOUTH WINDS WILL INCREASE WITHIN THE ADVISORY AREA BY LATE MORNING AND CONTINUE THROUGH EARLY THIS EVENING. SOUTH WINDS 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH WILL OCCUR. THE VISIBILITY MAY SUDDENLY BE REDUCED IN AREAS OF BLOWING DUST OR SAND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY IT WILL REMAIN WINDY ACROSS NORTHWEST SAN BERNARDINO COUNTY WEDNESDAY WITH ANOTHER WIND ADVISORY LIKELY. ANOTHER STORM SYSTEM WILL CROSS THE AREA FRIDAY AND SATURDAY BUT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER, SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001-CAZ519-521-524>527-NVZ015-016-018>022-080800- NORTHWEST PLATEAU-EASTERN SIERRA SLOPES- WHITE MOUNTAINS OF INYO COUNTY-EASTERN MOJAVE DESERT- MORONGO BASIN-CADIZ BASIN-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY-NORTHEAST CLARK COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- LAKE MEAD NATIONAL RECREATION AREA-SOUTHERN CLARK COUNTY- 504 AM PDT TUE APR 7 2009 /504 AM MST TUE APR 7 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT IT WILL BECOME BREEZY ACROSS EASTERN SAN BERNARDINO COUNTY AND SOUTHEAST NEVADA THIS AFTERNOON. WIND GUSTS OF 35 TO 40 MPH WILL OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER STORM SYSTEM WILL CROSS THE AREA FRIDAY AND SATURDAY BUT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER, SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ002-003-036-080800- LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA- 504 AM MST TUE APR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FOR ELEVATIONS BELOW 4000 FEET IN SOUTHERN MOHAVE COUNTY FROM NOON UNTIL 9 PM THIS EVENING. SOUTH WINDS...WARM TEMPERATURES AND HUMIDITY VALUES OF 5 TO 10 PERCENT WILL CREATE EXTREME FIRE GROWTH POTENTIAL TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY IT WILL REMAIN WINDY ACROSS SOUTHERN MOHAVE COUNTY WEDNESDAY BUT COOLER TEMPERATURES WILL CONVERT INTO HIGHER HUMIDITY VALUES. ANOTHER STORM SYSTEM WILL CROSS THE AREA FRIDAY AND SATURDAY BUT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER, SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PIERCE
Nearby
Red Flag Warnings in Arizona, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.